×
About 115 results

ALLMedicine™ Acneiform Eruptions Center

Research & Reviews  33 results

Doxycycline vs Isotretinoin for Acneiform Eruptions of TKI
https://clinicaltrials.gov/ct2/show/NCT04864717

Sep 8th, 2021 - Background and Study Aims: Tyrosine Kinase inhibitors (TKIs) have become standard of care in patients with EGFR mutations in non-small cell lung cancer and other EGFR-mutated cancers. However, TKIs are well-known to cause cutaneous adverse events,...

Demodex Folliculitis and Recent Dupilumab Administration.
https://doi.org/10.1542/peds.2020-029520
Pediatrics Krakowski AC, Senft SC et. al.

Apr 22nd, 2021 - Two adolescent boys presented with acute acneiform eruptions in the setting of recent dupilumab administration. Subsequent investigation via direct scraping of pustules revealed live Demodex mite colonization of the face. These adolescent patients...

Clinical profile of cutaneous adverse events of immune checkpoint inhibitors in a singl...
https://doi.org/10.1111/1346-8138.15824
The Journal of Dermatology; Park JH, Yoon D et. al.

Apr 21st, 2021 - Programmed death 1 (PD-1)/programmed death ligand 1 (PD-L1) inhibitors have demonstrated their efficacy in the treatment of various malignancies. Despite their benefits, their immunomodulatory activities can cause unpredictable cutaneous adverse e...

Efficacy and safety of topical benzoyl peroxide for prolonged acneiform eruptions induc...
https://doi.org/10.1111/1346-8138.15836
The Journal of Dermatology; Tsutsui K, Kikuchi K et. al.

Mar 9th, 2021 - The most common adverse event of epidermal growth factor receptor inhibitors, used to treat colorectal, non-small cell lung, and head and neck cancers, is acneiform eruption, with a profound effect on treatment continuation. Prolonged acneiform er...

Incidence of Adverse Cutaneous Reactions to Epidermal Growth Factor Receptor Inhibitors...
https://doi.org/10.1159/000513233
Dermatology (Basel, Switzerland); Gisondi P, Geat D et. al.

Jan 29th, 2021 - Epidermal growth factor receptor (EGFR) inhibitors are routinely used in advanced non-small-cell lung cancer (NSCLC) harboring EGFR mutations. However, their use is associated with gastrointestinal and cutaneous toxicities, including acneiform eru...

see more →

Drugs  4 results see all →

Clinicaltrials.gov  1 results

Doxycycline vs Isotretinoin for Acneiform Eruptions of TKI
https://clinicaltrials.gov/ct2/show/NCT04864717

Sep 8th, 2021 - Background and Study Aims: Tyrosine Kinase inhibitors (TKIs) have become standard of care in patients with EGFR mutations in non-small cell lung cancer and other EGFR-mutated cancers. However, TKIs are well-known to cause cutaneous adverse events,...

see more →

News  8 results

Skin Reactions Common in Children on MEKI/BRAFI, Preventive Care Urged
https://www.medscape.com/viewarticle/934675

Jul 30th, 2020 - NEW YORK (Reuters Health) - Skin reactions are common in youngsters on MEKI/BRAFI therapy, often resulting in alterations or interruptions in cancer therapy, according to a multicenter retrospective study. "Every child in our study developed at le...

Common Skin Problems With EGFR-TKIs Used for Lung Cancer
https://www.medscape.com/viewarticle/856322

Dec 22nd, 2015 - The most common skin toxicities associated with epidermal growth-factor receptor tyrosine kinase inhibitors (EGFR-TKIs), which are used in the treatment of non-small-cell lung cancer (NSCLC), are acne-like lesions, itching, dry skin, and nail bed ...

After 28 years, a diagnosis is sought
https://www.mdedge.com/clinicianreviews/article/72484/dermatology/after-28-years-diagnosis-sought
Joe R. Monroe, MPAS, pa

Jan 1st, 2013 - HISTORY This 40-year-old man was urged by his wife to consult dermatology about a lesion he first noted on his left flank when he was 12. Since then, it has grown darker and more hairy but otherwise has not changed.

Ablative Fractional Resurfacing Appears Effective for Acne Scars in Asians
https://www.mdedge.com/dermatology/article/17130/acne/ablative-fractional-resurfacing-appears-effective-acne-scars-asians
Robert Finn

Ablative fractional resurfacing appears to be safe and effective in Asians with mild to moderate atrophic acne scarring, according to a study of 13 patients. While 12 of the 13 patients experienced some postinflammatory hyperpigmentation, this res.

see more →